DAY 1: Almaty / Aktau mountains / Katutau mountains / Basshy village
08.00. A comfortable off-roader and a guide will be waiting for you near the hotel or at the airport. After meeting the guide, we go on our adventure. The first section of the road to the village of Basshi will take about 4 hours, on our way we will taste the Kazakh cheese "Kurt" and pass through the Kapshagai water reservoir.
12.00. In the village of Basshi we will visit the National Park Museum, the guide will show you your hotel rooms. After a short rest, we will enjoy lunch.
13.00. We go to the mountains of Aktau, the landscapes of which resemble another planet that arose from the bottom of the ocean millions of years ago. The trip from the village of Basshi takes about 1.5 hours.
14.30. In the mountains, the guide will offer several routes for exploring the mountains and show you all the most interesting things. The walk usually takes 3 hours. When we return to our off-roader, we will drink hot tea and drive to the Katutau mountains.
17.00. In the mountains of Katutau with bizarre shapes, created by a volcano, we will take a walk and take unforgettable photos. If we're lucky, wild animals will hang around and keep us company
17.30. We return to the hotel. On the way, we will drink water from a spring under the shade of a 700 years old Willow tree.
19.00. Dinner will be waiting for us at the hotel.
DAY 2: Basshy village / Singing Dune / Zharkent / Hot Springs
07.00. The second day starts with a rich breakfast at the hotel.
08.00. We pack our things in the off-roader and drive out to the mysterious Singing Barkhan. The route takes us through across fields and will takes about an hour to get there. On our way we will meet Kulans, Gazelles and birds of prey.
09.00. Time to climb a mountain of sand and admire the surroundings from the highest point of the Barkhan. The guide will introduce you to the history of the appearance of sand in this area and show you the secret of how to wake up the sand giant.
11.00. After emptying our shoes of sand we go to the city of Zharkent to eat the most delicious lagman in Kazakhstan. In the city, we will visit a Chinese mosque built entirely of wood. The road will take about 3 hours with a stop to visit the Tiger mountains.
14.00. After visiting the mosque, we will buy fruit at the local market and go to the Chunji Hot Springs. The trip from the mosque takes 2 hours.
17.00. We will stay in a hotel at the hot springs. We will have 2 hours for recreation after two days in the desert and relax after the trip. There are several outdoor pools with warm mineral water at your disposal.
19.00. A traditional lunch will be a great way to end the day. The pools are open around the clock, swimming under the starry sky will be a great reward for the journey.
DAY 3: Hot Springs / Bestamak Canyon / Charyn Canyon / Saty village
08.30. After Breakfast at the hotel, we pack our bags and go to conquer the country of canyons of the " Charyn National Natural Park". On the way, we will stop in Chunja to pick up lunch boxes from the restaurant. It takes 1.5 hours to get to the first canyon.
10.30. Visit to the Temerlik canyon. We will stop at the canyon panorama to take fabulous pictures. Listen to the history of the canyon and go further.
11.30. After driving 30 minutes on the steppe, we will go down to the Bestamak canyon. Where we will walk 2 km deep into the canyon, and near the noisy Charyn river we will have lunch. We will get out of the canyon on an off-road vehicle to save our breath for the next amenity.
14.30. We will stop at the Moon Canyon panorama, it is from the height that you can see the multiple labyrinths of clay mountains. Take a walk to capture the canyon from all angles and go to the most famous part of the Charyn Canyon in the so-called " Valley of Castles" canyon.
17.00. We will visit the panoramic views of the " Valley of Castles" canyon, listen to what the guide will tell us about this canyon and go down to the Charyn river. On the way, steep rocks of various shapes are waiting for us. The walk will take 3 hours. Upon returning to the parking lot, we drive to the village of Saty, where we will spend the next night in a guest house.
20.00. Arrival and getting settled in a guest house in the village of Saty. Here we will try the national food for dinner, and get acquainted with the life of the owners of the house.
DAY 5: Saty village / Kaindy Lake / Kolsai Lake / Saty village
07.00. We wake up in the middle of the mountains and have breakfast.
08.00. To get to Kaindy lake, we have to overcome 12 km of cross-country driving along a mountain spiral road. The trip is very picturesque, we keep our cameras on hand.
09.00. At Kaindy lake, we will visit three points with a view of the lake, pick up wild berries and herbs for our next tea party. The walk around the lake lasts about 2 hours.
12.00. We return to the guest house for lunch and a short rest. Before departure, we will try Kymyz (a drink made from mare's milk)
14.00. We leave to visit the pearl of Kungei Alatau - Kolsay lakes. You can rent a boat, ride a horse or take a walk along the lake. You will have 2 hours of free time.
17.00. After returning to Saty, we will walk around the village to admire the local charm and get to know the locals.
19.00. After dinner, we will sit by the fire and discuss our impressions and plans for the next days.
DAY 5: Saty village / Karakol / Zhety-Oguz / Issyk-Kul Lake
06.00. Early breakfast at the guest house, pack your bags and leave for Kyrgyzstan. The road to the border passes through the picturesque Kungei Alatau mountains and will not make you bored.
10.00. We will cross the border of Karakara at an altitude of 2000m above sea level. Make sure you have your windbreaker on, as most likely it will be chilly in this area. Usually the border crossing time is about an hour.
11.00. We continue our way and go down to the city of Karakol. Along the way, we will see a lot of high-altitude apiaries, where we will try mountain honey.
13.00. In Karakol, we will have lunch in a restaurant of traditional Kyrgyz cuisine and go to the Issyk Kol lake, which is so large that it is often called the sea. Most of the time in Kyrgyzstan, we will be at an altitude of 1600 m above sea level.
15.00. On the way to our next hotel, we will visit the Zhety-Oguz gorge and see the red rocks, the grandeur and size of which is amazing. We will have about an hour to walk down and explore the area.
16.00. We leave for the hotel. The trip will take about two hours and will pass along the bank of Issyk-Kul.
18.00. We check in at the hotel and get acquainted with the area. To get to the Issyk-Kul beach, we need to walk five minutes. We'll take a swim before dinner.
19.00. Dinner at the hotel. The hotel's rooms overlook the garden, where you can relax in the evening with a cup of tea and watch the sunset from the terrace.
DAY 6: Kadzi Sai / Barskoon / Arabel / Fairy Tale canyon / Issyk-Kul lake
08.00. We start the day with a hearty breakfast.
09.00. We go to the Barskoon gorge, where we will hike to three waterfalls. The route is of medium difficulty and is suitable for most travelers.
13.00. We will have lunch from boxes, which we have taken from the hotel, sitting by the river. Then we will start climbing to a height of 4000m meters to the glacial valley of Arabel. In the valley, we will visit the Arabel lake and see a dozen glaciers. This is a place of eternal cold, even on the hottest days the air temperature is not higher than 10 degrees.
16.00. On our way to the hotel, we will stop at the wild beach of Issyk-Kul lake to swim in an unmanned place at the foot of the mountains. The water in the lake is 20-24 degrees Celsius and is curative.
17.00. Visiting the Fairy Tale canyon in the evening will make it even more colorful, the rays of the setting sun will paint the canyon in a hundred colors. Here we will go to explore the canyon. The walk will take about an hour.
19.00. Changing heights, swimming and hiking will whet your appetite. We will have dinner at the hotel and move to the Issyk-Kul coast for the night in a Yurt camp. Yurts are located a 2-minute walk from the water.
DAY 7: Issyk-Kul / Burana Tower / Bishkek
08.00. We will have breakfast in the Yurt camp and take a final swim in the lake.
09.30. We leave in the direction of the capital of Kyrgyzstan, Bishkek. It takes 4 hours to get there from the last stop. On the way, we will visit the Burana tower, the evidence of the existence of civilization in this area since the XI century.
14.00. We will enjoy lunch at a local restaurant and visit Osh market, one of the largest markets in Bishkek. Here you can buy souvenirs, fruits and traditional treats.
18.00. We will stop at the Central Asian cuisine restaurant and have dinner.
19.00. Hotel accommodation and free time.
DAY 8: Bishkek / Tamgaly petroglyphs / Almaty
07.00. We have breakfast at the hotel, pack our things and go to get acquainted with the city of Bishkek.
08.30. In the city, we will visit the Central mosque, the largest in Central Asia built in 2018, and the city center. The guide will tell you the historical facts of the city and guide you to the most important places.
10.30. We are returning to Kazakhstan. The trip along with the border crossing will take about 5 hours. On the way, we will visit the archaeological site "Tamgaly Petroglyphs" where we will explore more than 4,000 drawings carved on stones.
15.00. A walk through the gorge with petroglyphs takes about 2 hours. The guide will tell you the history of petroglyphs and prepare hot tea. After the walk, we will have lunch and return to the city of Almaty.
20.00. The guide will take you to a hotel or any place in the city convenient for you. The tour of Kazakhstan and Kyrgyzstan is over.
Program can be changed or supplemented according to your desire